# SDR DALA2015100505955

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 845-864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK RT AFT LOWER CORNER RING PAN BETWEEN BS Y=845 TO Y=864.  AREA WAS REPAIRED IAW SRM 53-05, FIG 122, 51-10-2, 51-10-3, 51-10-4, 51-30-2 & 51-30-5 AND ER/A 493648-14MA REV A.
